23 September – Pre-Symposium
18:30 - 19:00 Welcome Speech from Prof. Alberto Zanchetti
19:00 - 20:00 Appetizer
24 September – MindCare Day 1
08:00 - 09:00 Welcome Desk & Registration
09:00 - 09:10 Symposium Welcome and Introduction
09:10 - 10:10 Keynote Speech: Prof. Giuseppe Riva
10:10 - 11:20 SESSION I: All that stress (70 Minutes)
Daniela Villani, Chiara Cognetta, Davide Toniolo and Giuseppe Riva.
Helping women with breast cancer to cope with hair loss: an e-SIT protocol
Elena Smets, Pierluigi Casale, Ulf Großekathöfer, Bishal Lamichhane, Walter De Raedt, Katleen Bogaerts, Ilse Van Diest and Chris Van Hoof.
Comparison of machine learning techniques for psychophysiological stress detection
Stress Recognition in Daily Work
Mirjana Prpa, Karen Cochrane and Bernhard Riecke.
Hacking alternatives in 21st century: Designing bio-responsive virtual environment for stress reduction (ten-minute talk)
11:20 - 11:40 Coffee-break
11:40 - 13:00 SESSION II: Listen and Watch: Audio and Voice Analysis in Mental Health (80 Minutes)
Shuji Shinohara, Shunji Mitsuyoshi, Mitsuteru Nakamura, Yasuhiro Omiya, Gentaro Tsumatori and Shinichi Tokuno.
Validity of a voice-based evaluation method for effectiveness of behavioural therapy
Daphna Weinshall, Roi Kliper and Shirley Portuguese.
Prosodic Analysis of Speech and the Underlying Mental State
Nomi Vinokurov, Daphna Weinshall, David Arkadir, Hagai Bergman and Edi Linetsky.
Quantifying Hypomimia in Parkinson Patients Using a Depth Camera
Talia Tron, Daphna Weinshall, Abraham Peled and Alexander Grinsphoon.
Automated Facial Expressions Analysis in Schizophrenia: a Continuous Dynamic Approach
13:00 - 14:00 Lunch
14:00 - 15:00 Poster Session
15:00 - 16:10 SESSION III: When Reality Bites try Virtual Reality: Virtual Reality for Mental Health (70 minutes)
Dwi Hartanto, Willem-Paul Brinkman, Isabel L. Kampmann, Nexhmedin Morina, Paul G.M. Emmelkamp and Mark A. Neerincx.
Home-Based Virtual Reality Exposure Therapy with Virtual Health Agent Support
Irene Alice Chicchi Giglioli, Alice Chirico, Pietro Cipresso, Silvia Serino, Elisa Pedroli, Federica Pallavicini and Giuseppe Riva.
Feeling Ghost Food as Real One: Psychometric Assessment of Presence Engagement Exposing to Food in Augmented Reality
Embodied space in natural and virtual environments: implications for cognitive neuroscience research
Luca Morganti and Michele Cucchi.
Virtual reality enhanced biofeedback: preliminary results of a short protocol (ten-minute talk)
16:10 - 16:30 Coffee-break
16:30 - 17:30 SESSION IV: M-HCI: Mental-Health-Computer Interaction (60 Minutes)
Yu Kobayashi, Dai Hasegawa, Shinichi Shirakawa, Hiroshi Sakuta and Eijun Nakayama.
Development of Web-based Platform for Privacy Protective Avatar Mediated Distance-Care
Salla Muuraiskangas, Elina M Mattila, Pipsa Kyttälä, Mirva Koreasalo and Raimo Lappalainen.
User Experiences of a Mobile Mental Well-being Intervention among Pregnant Women
Alexander Prange and Daniel Sonntag.
Easy Development of Dialogues on Smartwatches for Mental Healthcare (ten-minute talk)
Higher immersive tendency in problematic online gaming and problematic Internet use (ten-minute talk)
24 September Evening
19:00 - 23:00 Social Dinner at La Terrazza Di Palestro Restaurant (http://www.laterrazzadiviapalestro.com/)
25 September – MindCare Day 2
08:00 - 09:00 Welcome Desk & Registration
09:00 - 09:10 Introduction
09:10 - 10:10 Keynote Speech: Prof. Rosalind Picard
10:10 - 11:20 SESSION I: Cognitive problems and Old age (70 minutes)
Sofia Segkouli, Ioannis Paliokas, Dimitrios Tzovaras, Magda Tsolaki and Charalampos Karagiannidis.
Study of EEG Power Fluctuations Enhanced by Linguistic Stimulus for Cognitive Decline Screening
José Carlos Rosales, Gabriel Marzinotto, Mounim A. El-Yacoubi and Sonia Garcia-Salicetti.
Age Characterization from Online Handwriting
Ioannis Kostavelis, Dimitrios Giakoumis, Sotiris Malasiotis and Dimitrios Tzovaras.
RAMCIP: Towards a Robotic Assistant to Support Elderly with Mild Cognitive Impairments at home
Anastasios Karakostas, Ioulietta Lazarou, Georgios Meditskos, Thanos Stavropoulos, Ioannis Kompatsiaris and Magda Tsolaki.
Intelligent User Interfaces to Support Diagnosis and Assessment of People with Dementia (ten-minute talk)
11:20 - 11:40 Coffee-break
11:40 - 12:50 SESSION II: Stay Positive and Well (70 minutes)
Macarena Espinoza, Ernestina Etchemendy, Luis Farfallini, Cristina Botella and Rosa Baños.
A Positive Technology System for the Promotion of Well-Being: From the Lab to the Hospital Setting
Andras Sarkany, Zoltán Tosér, Anita L. Vero, Andras Lorincz, Takumi Toyama and Daniel Sonntag.
Maintain and Improve Mental Health by Smart Virtual Reality Serious Games
Adriana Mira, Juana Bretón-López, Azucena Garcia-Palacios, Rosa Baños and Cristina Botella.
Internet-based intervention for secondary and tertiary prevention of depression
Giulia Corno, Rosa Maria Baños, Guadalupe Molinari, Macarena Espinoza, Ernestina Etchemendy, Rocio Herrero and Alba Carrillo Vega.
An Innovative Online Positive Psychology Training Addressed to Pregnant Youth (ten-minute talk)
12:50 - 14:00 Lunch
14:00 - 14:10 Extended-Paper Publication opportunities – Meet the Editors
14:10 - 14:20 Best Student Paper Award
14:20 - 15:10 SESSION III: Help me if you can: Tech-interventions for Mental Health (PART 1) (50 Minutes)
Alice Cancer and Alessandro Antonietti.
Rhythmic Reading Training (RRT): a Computer-Assisted Intervention Program for Dyslexia
Tobias Sonne and Kaj Grønbæk.
Designing Assistive Technologies for the ADHD Domain
Cristina Liviana Caldiroli and Michela Balconi.
The effect of tDCS on EEG profile during a semantic motor task divided in a correct and incorrect ways (ten-minute talk)
15:10 - 15:30 Coffee-break
15:30 - 16:10 SESSION IV: Help me if you can: Tech-interventions for Mental Health (PART 2) (40 Minutes)
Ernesto Zárate, Juan-Pablo Garcia-Vazquez and Marcela Rodriguez.
An Ambient Medication Display to heighten the peace of mind of family caregivers of older adults: A study of feasibility
Xin Tong, Dr.Diane Gromala, Amber Choo and Ashfaq Amin.
The Design of an Immersive Mobile Virtual Reality Serious Game in Cardboard Head-mounted Display for Pain Management
16:10 - 17:00 Final remarks and discussion
Celale Ozcan and Cigdem Yuksel.
Cognitive behavioral therapy and virtual reality for the treatment of anxiety disorders
Katarzyna Wac, Jenny-Margrethe Vej, Kimie Bodin Ryager
Quality of Life Technologies: From Fundamentals of Mobile Computing to Patterns of Sleep and Happiness
Edwing Almeida, Marco Ferruzca and Ivan Gutierrez.
Detection of episodes of Major Depression in older adults through physiological markers and All day Living patterns; Case Study
Liang Wang, Tao Gu, Xiangyang Liu, Hengzhi Yao, Xianping Tao and Jian Lu.
Automatic Assessment of User Mental Workload for Smartphone Applications
Laura Galimberti and Angelo Giuseppe De' Micheli.
Dissociation: a questionnaire to retrace the complex path from the disgregation of the self to its reorganization
Rebeca I. García-Betances, Gonzalo Gimeno Torres and María Teresa Arredondo.
Virtual Reality-based System for Cognitive Rehabilitation Training in MCI and Early-stage AD: Usability Testing of an Initial Prototype
Rebeca Soto, Marcela Rodriguez, Juan Pablo Garcia Vazquez, Ángel G. Andrade and Marina Alvelais.
Understanding the supportive relationships of family caregivers of patients with dementia: a qualitative study
Sasha Mile Rudan, Andrija Vojvodic, Julijana Lekic, Djura Gluvajic, Sinisa Rudan and Rozalia Forai.
“Feel The Sound” Socio-Technical System - Increasing Wellbeing of Deaf through Social Inclusion in Dancing